# SDR AALA202112298219

- Difficulty date: December 20, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737*
- Aircraft serial: 31085
- Aircraft time: 36,185 hours, 14,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5400
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CABIN FLOOR INTERCOSTAL CRACKED AT BS 284.5 AND BL 0. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
